# SDR CA190815010

- Difficulty date: June 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Dcpc
- Component: Dcpc, Hmltnsnstrnd
- Component part number: GL512310113
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED BURNT WIRES INSIDE THE DCPC. IT APPEAR TO BE FEEDER CABLES TO THE CIRCUIT BREAKER PANEL ON THE DCCP. NO EMERGENCY WAS DECLARED. THEY WERE TROUBLESHOOTING AN ELECTRICAL PROBLEM. (TC# 20190815010)
